Open Access
Translator Disclaimer
2006 A volume form on the $\mathrm{SU}(2)$–representation space of knot groups
Jérôme Dubois
Algebr. Geom. Topol. 6(1): 373-404 (2006). DOI: 10.2140/agt.2006.6.373

Abstract

For a knot K in S3 we construct according to Casson—or more precisely taking into account Lin and Heusener’s further works—a volume form on the SU(2)–representation space of the group of K. We prove that this volume form is a topological knot invariant and explore some of its properties.

Citation

Download Citation

Jérôme Dubois. "A volume form on the $\mathrm{SU}(2)$–representation space of knot groups." Algebr. Geom. Topol. 6 (1) 373 - 404, 2006. https://doi.org/10.2140/agt.2006.6.373

Information

Received: 24 September 2004; Revised: 25 August 2005; Accepted: 27 December 2005; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1095.57012
MathSciNet: MR2220682
Digital Object Identifier: 10.2140/agt.2006.6.373

Subjects:
Primary: 57M25
Secondary: 57M05, 57M27

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.6 • No. 1 • 2006
MSP
Back to Top